# SDR 98ZZZX3695

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N423CA
- Make and model: Casa C212CC
- Aircraft serial: 240
- Engine: Garrtt TPE33110
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Housing
- Part number: 3101836
- Condition: Cracked
- Location: Accessory Drive
- Part time: 14,535 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING ASSY ACCESSORY DRIVE P/N 3101836 HAS A CRACK IN THE MOUNTING PAD BOSS.  FOUR BOLTS ATTACH THE RT ENGINE MOUNT TO THE BOSS.  THE LOWER OUTBOARD BOLT INSERT CRACKED OUT.
